gynecologist-icon
Severe nausea, fatigue, sleepy
Hi doctor , I am 6weeks 2 days pregnant .. went to gynaecologist, as she prescribed I took mifepristone one tablet yesterday and I started bleeding today . Now I have to take Misoprostol 2 tablets in the morning and then again 2 tablets after some hours as prescribed by her .. i wanted to know is bleeding with mifepristone fine ? And could you please suggest me anything you want regarding my abortion .. and I’m 22 years of age , not married
458 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

U have to take otherwise incomplete abortion
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Why do we feel sleepy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.